# SDR CALA2024103000963

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 107,263 hours, 19,604 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 0719
- Condition: Faulty
- Part time: 49,472 hours, 5,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

RIGHT STANBY BUS EICAS AND MULTIPLE OTHER EICAS MESSAGES REPLACED RIGHT GCU PRECAUTINARY AMM 24-22-02-400-801.PARTS USED:  25-2422-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1835834  SN OFF 0719 UNIT, GENERATOR  OFF 25-2422-9-0002 0719 ON 27-2421-9-0001 0735 REF FIM: 24-32 TASK 803 STEP G.(3), REPLACED THE DC STANDBY CARD, M24406A12 IN THE P310 PANEL PER AMM TASK 24-09-00-000-806-001 AND TASK 24-09-00-400-805-001. PARTS USED:  1718105,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1718105  SN OFF 9022 MODULE, ELMS D.  OFF 27-2400-9-0010 9022 ON 27-2400-9-0010 9361 C/B PANEL P210 J2 AND N12 OPENED AND TAGGED.  RIGHT ENGINE T/R DEACTIVATED. REMOVED IDG REF TASK 24-11-01-000-801-001. IDG P/N OFF 767146A S/N OFF AAAG003834 REPLACED AND INSTALLED GENERATOR, IDG PER AMM 24-11-01, TASK 71-00-00-800-801-N00, OPERATIONAL TEST FOR THE RIGHT IDG, TASK 24-11-00-700-802.PARTS USED:  1561236,QTY :1 ADD EMP:U384123 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1561236  SN OFF 3834 GENERATOR, INTE  OFF 25-2411-9-0001 3834 ON 25-2411-9-0002 0200 RE ACRIVATED RH ENG T/R REF. AMM 78-31-00. REFERENCE FIM: 24-32 TASK 804, REPLACED RELAY K24016 IN P310. STATUS MSG CLEARED.
